Found 120 results
Author Title Type [ Year(Asc)]
2007
Ambrosio L., De Lellis C., Maly J..  2007.  On the chain rule for the divergence of BV-like vector fields: applications, partial results, open problems.. Perspectives in nonlinear partial differential equations. 446:31–67.PDF icon chain100.pdf (364.46 KB)
De Lellis C., Kappeler T., Topalov P..  2007.  Low-regularity solutions of the periodic Camassa-Holm equation.. Communications in Partial Differential Equations. 32:87–126.PDF icon Camassa_Holm.pdf (281.99 KB)
Conti S., De Lellis C..  2007.  Sharp upper bounds for a variational problem with singular perturbation.. Mathematische Annalen. 338:119–146.PDF icon Glim_MathAnn.pdf (456.79 KB)
2006
De Lellis C., Müller S..  2006.  A $C^0$ estimate for nearly umbilical surfaces.. Calculus of Variations and Partial Differential Equations. 26:283–296.PDF icon UmbC0.pdf (319.23 KB)
De Lellis C..  2006.  The chain rule for the divergence of BV-like vector fields.. Hyperbolic Problems: Theory Numerics and Applications -I-. :105–112.PDF icon ProcHyp04.PDF (312.52 KB)
Crippa G., De Lellis C..  2006.  Oscillatory solutions to transport equations.. Indiana University Mathematics Journal. 55:1–13.PDF icon Gian_Ind.pdf (221.59 KB)
De Lellis C., L. Székelyhidi Jr..  2006.  Simple proof of two-well rigidity.. Comptes Rendus Mathematique. 343:367–370.PDF icon 2Wells_CRAS.pdf (113.36 KB)
2005
De Lellis C..  2005.  Blowup of the BV norm in the multidimensional Keyfitz and Kranzer system.. Duke Mathematical Journal. 127:313–339.PDF icon KK_blowup.pdf (215.66 KB)
De Lellis C., Müller S..  2005.  Optimal rigidity estimates for nearly umbilical surfaces.. Journal of Differential Geometry. 69:75–110.PDF icon StJDG.pdf (379.65 KB)
De Lellis C., Golse F..  2005.  A quantitative compactness estimate for scalar conservation laws.. Communications on Pure and Applied Mathematics. 58:989–998.PDF icon Fran_CPAM.pdf (101.52 KB)
Colding T.H, De Lellis C..  2005.  Singular limit laminations, Morse index, and positive scalar curvature.. Topology. 44:25–45.PDF icon TobyTop.pdf (358.38 KB)
2004
De Lellis C., Otto F., Westdickenberg M..  2004.  Minimal entropy conditions for Burgers equation.. Quarterly of Applied Mathematics. 62:687–700.PDF icon Min_Ent.pdf (300.62 KB)
Ambrosio L., De Lellis C..  2004.  A note on admissible solutions of 1D scalar conservation laws and 2D Hamilton-Jacobi equations.. Journal of Hyperbolic Differential Equations. 1:813–826.PDF icon laxsbv11.pdf (195.04 KB)
De Lellis C., Grisanti C.R, Tilli P..  2004.  Regular selections for multiple-valued functions.. Annali di Matematica Pura ed Applicata. 183:79–95.PDF icon multi_annali.pdf (287.75 KB)
Ambrosio L., Bouchut F., De Lellis C..  2004.  Well-posedness for a class of hyperbolic systems of conservation laws in several space dimensions.. Communications in Partial Differential Equations. 29:1635–1651.PDF icon KK_CPDE.pdf (223.35 KB)PDF icon Errata_KK.pdf (81.82 KB)
2003
Ambrosio L., De Lellis C..  2003.  Existence of solutions for a class of hyperbolic systems of conservation laws in several space dimensions.. International Mathematics Research Notices. :2205–2220.PDF icon esistenza10.pdf (235.06 KB)
Colding T.H, De Lellis C..  2003.  The min-max construction of minimal surfaces.. Surveys in differential geometry, Vol.VIII (Boston MA, 2002). :75–107.PDF icon MinMax92.pdf (439.52 KB)PDF icon Errata_MinMax_survey.pdf (180.52 KB)
De Lellis C., Westdickenberg M..  2003.  On the optimality of velocity averaging lemmas.. Annales de l'Institut Henri Poincaré (C) Analyse Non Linéaire. 20:1075–1085.PDF icon OptAnn.pdf (142.3 KB)
Conti S., De Lellis C., Müller S., Romeo M..  2003.  Polyconvexity equals rank-one convexity for connected isotropic sets in $\Bbb M^{2\times 2}$.. Comptes Rendus Mathématique. Académie des Sciences. Paris. 337:233–238.PDF icon PolyCRAS.pdf (149.28 KB)
De Lellis C., Rivière T..  2003.  The rectifiability of entropy measures in one space dimension.. Journal de Mathematiques Pures et Appliquees. 82:1343–1367.PDF icon Tri_JMPA.pdf (222.23 KB)PDF icon Errata_JMPA.pdf (116.41 KB)
De Lellis C..  2003.  Some remarks on the distributional Jacobian.. Nonlinear Analysis: Theory, Methods & Applications. 53:1101–1114.PDF icon NonLin.pdf (157.34 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
De Lellis C., Otto F., Westdickenberg M..  2003.  Structure of entropy solutions for multi-dimensional scalar conservation laws.. Archiv for Rational Mechanics and Analysis. 170:137–184.PDF icon FeMiArch.pdf (395.42 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
2002
De Lellis C..  2002.  An example in the gradient theory of phase transitions.. ESAIM: Control, Optimisation and Calculus of Variations. 7:285–289(electronic).PDF icon COCV.pdf (117.75 KB)